Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 720854, 4 pages
Research Article

Sharp Upper Bounds for the Laplacian Spectral Radius of Graphs

1Department of Mathematics, Shaoyang University, Hunan 422000, China
2Shaoyang Radio & TV University, Hunan 422000, China

Received 15 August 2013; Accepted 10 October 2013

Academic Editor: Miguel A. F. Sanjuán

Copyright © 2013 Houqing Zhou and Youzhuan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Houqing Zhou and Youzhuan Xu, “Sharp Upper Bounds for the Laplacian Spectral Radius of Graphs,” Mathematical Problems in Engineering, vol. 2013, Article ID 720854, 4 pages, 2013. doi:10.1155/2013/720854